# SDR GTIA2023020136966

- Difficulty date: February 9, 2023
- Submitted: February 12, 2023
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 39,675 hours, 18,233 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVEN, DIRTY SOCKS SMELL DURING CLIMB & WORSE DURING DESCENT-FOUND NO EVIDENCE OR SMELL OFCONTAMINANTS OR DIRTY SOCK SMELL IN CABIN OR COCKPIT PER TSM 05-50-00-810-831-A
